| Model Number |
MT22430-PNK |
| Medical Device Problem Codes |
No Audible Alarm (1019); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver had no audio output.No additional event or patient information is available.No product or data were provided for evaluation.The reported no audio output could not be confirmed.A root cause could not be determined.Reportedly, an adult patient was using a pediatric receiver.Labeling indicates: the dexcom g4 platinum (pediatric) continuous glucose monitoring system is a glucose monitoring device indicated for detecting trends and tracking patterns in persons ages 2 to 17 years with diabetes.